MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE
Model Number 85863
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code Extubate (2402)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device is defective and the metal part did not go to the end the unit.This was found during a code and they used another device on the patient.Another device was used on the patient.
 
Additional Manufacturer Narrative
Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device was defective.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8380215
Report Number2936999-2019-00151
Device Sequence Number1341184
Product Code BSR
UDI-Device Identifier80884522004076
UDI-Public80884522004076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85863
Device Catalogue Number85863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/13/2019
05/29/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date04/03/2019
01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;